# SDR SIMA20210721004

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 39,381 hours, 35,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND #3 AISLE EMERGENCY LIGHT INOP.-C/A-RAR LAMP ON # 3 AISLE EMERGENCY LIGHT REF AMM 33-50-08. OPC GOOD.
